# SDR QXEA9902258

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PITTING CORROSION ON TOP HOLE OF LEFT MAIN LANDING GEAR FRAME WHERE MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING IS MOUNTED.  REPAIRED IAW HORIZON AIR EA 9-54-213.
